Aromasin Overdose

The exact effects of an Aromasin overdose are unknown, as there are so few reported cases. In addition, women who were given up to 24 times the recommended dose for up to 12 weeks in clinical studies tolerated the drug without problems. Factors that may affect symptoms, as well as treatment, of an Aromasin overdose include how much of the drug was taken and whether it was taken with alcohol or other drugs.

Aromasin Overdose: An Introduction

Aromasin® (exemestane) is a prescription medication used to treat breast cancer in postmenopausal women. It is part of a group of medications called aromatase inhibitors.
 
The effects of an Aromasin overdose will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, or street drugs.
 
If you happen to overdose on Aromasin, seek immediate medical attention.
 

Aromasin Overdose: What Does the Research Say?

It is not known what exactly to expect from an Aromasin overdose. In studies, doses of up to 24 times the recommended Aromasin dosage were safely given to women for up to 12 weeks.
 

Treatment for an Aromasin Overdose

Given that there have been so few cases of people taking too much Aromasin, it is also not known what the best treatment is for an Aromasin overdose. Many people who take too much Aromasin will not require any treatment. If a long-term overdose has occurred, treatment may be necessary. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
9 Signs You May Have Inattentive Type Adult ADHD

Aromasin for Breast Cancer

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.